# SDR SWAA2023040312517

- Difficulty date: March 4, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N556WN
- Make and model: Boeing 737-7BD
- Aircraft serial: 33936
- Aircraft time: 37,398 hours, 21,958 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY - CORROSION ON AFT SHIELD SUPPORT AT RBL 22.5 BS 847+7.5; BS 847+11; BS 847+14.5; BS 847+18 AND RBL 20.5 BS 847+5.5<[01] DAMAGE FOUND AT AFT CARGO BEY AFT SHIELD FOUND TO BE OUT OF LIMIT DUE TO NO LIMIT ON SRM PARTS WILL BE REPAIRED BY REPLACEMENT IAW SRM 51-10-02-0G-0 PAR.9C;[02] UPDATED MEASUREMENT TABLE;[03] VERIFIED CORRECTIVE ACTION #1; OUT OF LIMITS VERIFIED MEASUREMENTS;[04] RECEIVED ON AFT CARGO BAY AFT SHIELD SUPPORT AT BS 847 TO BS 867 RBL 22.5. LOCATED AND DRILLED IAW SRM 51-40-05 AND DWG 146A0081;[05] CORRECTION P/N 146A8127-10 PO#894227;[06] VERIFIED CORRECTIVE ACTIONS STEP 4.
